Research ArticleOpen accessIn the author namesSome Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration ProceduresM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,939 accessesView PDFCite
4 articles for “C. O. Imoru”
Set a search alertAlso matching:1 author
Research ArticleOpen accessIn the author namesOn Some Stability Results for Fixed Point Iteration ProcedureM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,042 accessesView PDFCite
Research ArticleOpen accessIn the abstractStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,996 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,159 accessesView PDFCite